Alert archive / Arkansas / Tornado Warnings in 2026
Tornado Warning 26, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 15, 2026, 3:57 PM CDT for Howard County, Sevier County, Arkansas. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 3:57 PM CDT (20:57 UTC)
- Expired
- Mar 15, 2026, 4:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Howard County, AR, Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 135 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 3:59 PM CDT | TSTM WND DMG | Dierks, AR | Trees down in Dierks. |
| Mar 15, 4:03 PM CDT | TSTM WND DMG | 5 Ssw Dierks, AR | Delayed report: Chicken house had many roof and side panels removed by winds estimated to be up to 70 mph. |
| Mar 15, 4:10 PM CDT | TSTM WND DMG | Center Point, AR | Trees down in the Center Point community. |
| Mar 15, 4:19 PM CDT | HAIL 1 | 5 Sw Nathan, AR | Report from mPING: Quarter (1.00 in.). |
| Mar 15, 4:21 PM CDT | HAIL 1 | 4 W Highland, AR | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 1:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -798 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 611 m²/s²
- 0-3 km storm-relative helicity
- 832 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
294
WFUS54 KSHV 152057
TORSHV
ARC061-133-152130-
/O.NEW.KSHV.TO.W.0026.260315T2057Z-260315T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
357 PM CDT Sun Mar 15 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northeastern Howard County in southwestern Arkansas...
Northeastern Sevier County in southwestern Arkansas...
* Until 430 PM CDT.
* At 357 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Lockesburg, or 8 miles west of Dierks,
moving east at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
Dierks, Corinth, Center Point, Lebanon, Provo and Muddy Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3402 9422 3413 9422 3423 9392 3419 9393
3418 9382 3401 9382
TIME...MOT...LOC 2057Z 271DEG 37KT 3408 9416
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
502 follow-up statements
622
WWUS54 KSHV 152111
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
411 PM CDT Sun Mar 15 2026
ARC061-133-152130-
/O.CON.KSHV.TO.W.0026.000000T0000Z-260315T2130Z/
Howard AR-Sevier AR-
411 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR EAST
CENTRAL HOWARD AND NORTHEASTERN SEVIER COUNTIES...
At 411 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dierks, moving east at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dierks, Corinth, Center Point, Muddy Fork, Lebanon and Provo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3402 9415 3414 9411 3419 9393 3419 9390
3418 9386 3418 9382 3401 9382
TIME...MOT...LOC 2057Z 270DEG 37KT 3408 9416
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
50769
WWUS54 KSHV 152129
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
429 PM CDT Sun Mar 15 2026
ARC061-133-152139-
/O.EXP.KSHV.TO.W.0026.000000T0000Z-260315T2130Z/
Howard AR-Sevier AR-
429 PM CDT Sun Mar 15 2026
...TORNADO WARNING WILL EXPIRE AT 430 PM CDT FOR EAST CENTRAL HOWARD
AND NORTHEASTERN SEVIER COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
northwest winds of up to 50 mph are still possible as a trailing cold
front moves through the area.
A Tornado Watch remains in effect until 900 PM CDT Sunday for a
portion of southwest Arkansas.
&&
LAT...LON 3402 9415 3414 9411 3419 9393 3419 9390
3418 9386 3418 9382 3401 9382
TIME...MOT...LOC 2111Z 270DEG 37KT 3408 9399
$$
50What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:51 PM CDT, 2 hours 6 minutes earlier. Its key messages:
- Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are expected to push across the Ark-La-Tex this afternoon, where damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting in overnight lows near and below freezing both Monday and Tuesday morning, with highs back to seasonal by mid-week.
Area forecast discussion, Mar 15, 1:51 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
151 PM CDT Sun Mar 15 2026
...New SPOTTER INFORMATION STATEMENT...
.KEY MESSAGES...
Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are
expected to push across the Ark-La-Tex this afternoon, where
damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to
and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting
in overnight lows near and below freezing both Monday and
Tuesday morning, with highs back to seasonal by mid-week.
&&
.DISCUSSION...
Issued at 102 PM CDT Sun Mar 15 2026
An agitated cumulus field is unfolding across the Ark-La-Tex this
afternoon as our long awaited cold front, and associated severe
weather threat is quickly approaching. Upstream observations across
central Oklahoma and north Texas show peak non-convective wind gusts
over 50 mph. This front will continue to race east as it will
intercept an airmass with temperatures quickly warming into the
upper 70's and low 80's, with surface Td's in the lower 60's. Hourly
mesoanalysis across the region suggests that effective bulk shear
values are around 40kt, with a 45-50kt LLJ sitting overhead. Tucked
under the LLJ, sfc-1km SRH values are sitting between 100-200 m2/s2
with sfc-3km between 200-300 m2/s2. These values may decrease a tick
or two as the jet slides east over the next few hours, but that
being said, as the cold front enters the region, an environment
conducive for strong to severe thunderstorms will exist, where all
modes of severe weather will be possible, with tornado watches
likely this afternoon.
Though timing has been consistent across the hi-res and CAMs over
the last 12-24 hours, uncertainty still remains when it comes to
where thunderstorm initiation will occur. Output from the HRRR,
RRFS, and NAM continue to suggest that the boundary should remain
free of deeply rooted convection as it enters into McCurtain County,
OK. This will change as the front approaches the I-49 corridor where
dynamics will become more conducive to support deeply rooted
thunderstorms buying the cap erodes, supporting the
aforementioned hazards. The SHV 18z upper air balloon launch
reveals that 800mb temperatures sit between 17.5-18 deg C, thus
suggesting a cap remains in place. A 20z launch will help further
evaluate the cap as the boundary approaches. It is important to
note that while the local SPC tornado hazards sit on the lower end
of the scale across the central and eastern zones, if a
thunderstorm can become deeply rooted and mature as the cap
erodes, a tornado or two, potentially strong, can't be ruled out.
At the same time, exceptionally strong lapse rates will support
large hail with initial semi-discrete development prior to later
QLCS formation where a damaging wind and embedded tornado threat
will become the dominate hazards. This axis of convection will
quickly race east along the front, with the latest timing analysis
suggesting the front should exit the region around or shortly
after 10pm.
Behind the front, and similar to what is being experienced ahead of
the boundary, gusty northwesterly winds will continue across the Ark-
La-Tex through the overnight where wind gusts between 40-45 mph will
be possible. Already, Shreveport Regional Airport has peaked with a
46 mph non-thunderstorm gradient based wind gust ahead of the
boundary. This may result in brief power outages, along with the
displacement of unsecured or loose items outdoors. At the same time,
a strong airmass will filter in, quickly dropping temperatures
overnight locally into the 20's and 30's. As a result, a Freeze
Warning remains in effect across portions of northeast Texas,
southwest Arkansas and southeastern Oklahoma. Expect for another
Freeze Warning to be issued for Tuesday morning with the evening
forecast package as Tuesday AM temperatures will sit at or below
freezing for most if not all. This will be an extremely dry
airmass that will settle in to start the new week, with RH
percentages in the upper teens and low 20's and Td's in the single
digits to low teens. With this in mind, fire danger will need
monitored closely.
Looking long range, rain chances will be non-existent as influence
from ridging out west builds in, supporting dry conditions and
rapidly warming temperatures as highs enter the 80's as early as
Thursday.
KNAPP
&&
.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Sun Mar 15 2026
For the ArkLaTex terminals, VFR now with good heating underway and
Windy with S/SW 10-20G35KT will continue with a fropa in the
coming hours. Convection initiation will unfold in E TX. KTYR will
see a dry fropa by 21Z with KGGG not far behind and potential
development. The quickly developing line of thunderstorms will
potentialy affect KTXK/KSHV/KLFK 22-24Z and then KELD soon after
and KMLU by 03Z. Fropa will usher brisk NW10-20G35KT overnight and
slacking a bit into Monday as skies clearing NW to SE 10-13Z.
/24/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 150 PM CDT Sun Mar 15 2026
Spotter activation will be needed this afternoon for severe storms
across the Four State Region.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 37 50 31 / 60 30 0 0
MLU 85 37 50 29 / 50 80 0 0
DEQ 74 26 45 23 / 40 0 0 0
TXK 80 32 49 29 / 60 10 0 0
ELD 80 31 48 26 / 80 40 0 0
TYR 84 34 50 31 / 20 0 0 0
GGG 83 35 50 29 / 50 10 0 0
LFK 84 37 52 31 / 40 30 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT Monday for ARZ050-051-059>061-
070>073.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
ARZ050-051-059>061-070>073.
LA...Wind Advisory until 7 PM CDT Monday for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 7 PM CDT Monday for OKZ077.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
OKZ077.
TX...Wind Advisory until 7 PM CDT Monday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
TXZ096-097-108>112-124-125.
&&
DISCUSSION...53
AVIATION...24In the hours before
Special weather statement, Mar 15, 2:32 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
232 PM CDT Sun Mar 15 2026
OKZ077-152030-
McCurtain OK-
232 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MCCURTAIN COUNTY UNTIL
330 PM CDT...
At 232 PM CDT, Doppler radar was tracking a strong thunderstorm 30
miles northwest of Broken Bow, or 48 miles northwest of De Queen,
moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sherwood, Mount Herman, Bethel, Battiest, Hochatown, Smithville,
Pickens, Watson, Plunketville, Ringold and Rufe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3422 9447 3408 9516 3416 9516 3416 9515
3424 9515 3424 9505 3451 9505 3451 9446
TIME...MOT...LOC 1932Z 254DEG 33KT 3433 9510
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
50Special weather statement, Mar 15, 2:58 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
258 PM CDT Sun Mar 15 2026
OKZ077-TXZ096-152045-
McCurtain OK-Red River TX-
258 PM CDT Sun Mar 15 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL MCCURTAIN AND
NORTHERN RED RIVER COUNTIES UNTIL 345 PM CDT...
At 258 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 13 miles northwest of Broken Bow to near
Manchester, or extending from 34 miles west of De Queen to 16 miles
north of Clarksville, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Idabel, Broken Bow, Manchester, Wright City, Valliant, Millerton,
Haworth, Garvin, Holly Creek, Oak Hill, Golden, Glover, Farmers
Hill, Albion, Goodwater, Silver City, Eagletown, Bokhoma, Moon and
America.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3375 9531 3394 9516 3403 9508 3409 9514
3422 9447 3377 9448 3374 9531
TIME...MOT...LOC 1958Z 264DEG 42KT 3412 9493 3399 9496 3384 9509
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
50Local storm report, Mar 15, 3:35 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
335 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Gst 1 SW Idabel 33.89N 94.83W
03/15/2026 M63 MPH McCurtain OK Mesonet
Measured 63 mph gust from the Idabel Mesonet
site.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:34 PM CDT | Freeze Warning | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 33 hr |
| Mar 15, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 61 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 55 min |
| Mar 15, 3:52 PM CDT | High Wind Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 5 hr |
| Mar 15, 4:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 54 min |
| Mar 15, 4:25 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller | 50 min |
| Mar 15, 4:53 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 61 min |
| Mar 15, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 53 min |
| Mar 15, 5:37 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada, Union | 53 min |
| Mar 15, 6:17 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 58 min |
Nearby
Tornado Warnings in Arkansas, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.